You are here

A Division Algebra for Sequences and its Associated Operational Calculus

by Louis Brand (University of Houston)

Year of Award: 1965

Publication Information: The American Mathematical Monthly, vol. 71, 1964, pp. 719-728

Summary: No summary is currently available.

Read the Article

About the Author: (from The American Mathematical Monthly, vol. 71, (1964)) Louis Brand was at the University of Houston at the time of publication of the article.

Subject classification(s): Algebra and Number Theory | Abstract Algebra | Rings and Ideals | Differential & Difference Equations
Publication Date: 
Friday, October 29, 2010

Dummy View - NOT TO BE DELETED